# SDR DALA14013350189

- Difficulty date: February 15, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,343 hours, 11,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 883.5, RBL 89, BELOW WL 200, FRAME  FOUND CRACKED APPROX .1875" IN LENGTH.  REPAIRED IAW ERA 521583-14AD.
